Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prescribed AKT3, Ceftum and Allergan for tuberculosis lymphadenitis. Advice on medication?

I had undegone Biopsey for Lympnode enlargemnet in my lefet neck . After three weeks ,Severe pain obsereved in the same region . Again my doctor advised to drain abscesscission of LN MASS. The Histopphology conifrmed Tuberculous Lumphadebitis with organic abscess. The followng medicstion prescribed post surgery AKT3 KIT ( However Pyrazinamide to be taken 10 days ) ceftum 500 - 5 days Pulmoclear -100 mg - 5days Allergan 120 - 5 days Please let me know yoiur advise on this medication . Since i have alreaady udergone Biopsy twice in a short perios ,
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
As the biopsy shows there is Tb lymphadenitis there is no need to take any pulmoclear or allergan.
You just continue AKT 4 rather then AKt 3 and wait for 2 months for the drugs to act
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor